# SDR SCNA99718

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS AT STA 280 LEFT HAND AT STR 27L AFT SIDE OF LWR FRAME T IAW  B727 SRM 531001.  REMOVED T CHORD IAW B727 SRM 513002. TRANSFERRED FASTENER LOCATIONS TO NEW T CHORD IAW SRM 511001.  FABRICATED STRINGER SPLICE IAW B727 SRM 531003 FROM BAC 1498124 FOR STRINGER 25L.  TREATED AND PRIMED IAW B727 SRM 511002.  INSTALLED SPLICE IAW B727 SRM 513002.  FABRICATED SPLICES FOR STR 26L IAW SRM 514004 FROM BAC 14902734.  TREATED AND PRIMED SPLICE IAW SRM 511002 MM 512002.  INSTALLED PER B727 SRM 513002.  INSTALLED NEW T 6516312145 IAW 513002 AND 511002 SRM B727.
